MathSciNet Relay Station
MathSciNet bibliographic data
MR2100527 (2005i:35114) 35K45 (35B40 35B45)
Zhu, Changjiang; Wang, Zhian Decay rates of solutions to dissipative nonlinear evolution equations with ellipticity. Z. Angew. Math. Phys. 55 (2004), no. 6, 994–1014.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement